# SDR YENA2023082800993

- Difficulty date: August 24, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N934JB
- Make and model: Airbus A321-231
- Aircraft serial: 06130
- Aircraft time: 36,695 hours, 7,118 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665709
- Part serial: A7590RP
- Condition: No Test
- Location: 7503mm
- Part time: 75,633 hours, 26,831 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#1124, LAX-JFK.' REF T/C A320-25-62-49-400-001-A INSTALL OF INFLATION RESERVOIR. SB TASKCARD 25-62-49-740-050-A ITEM A, CIDS POWER-UP TEST. FOUND ATA 335138 CLASS 1 EPSU (13WL) AFT L/ DEU -B ( 300RH7) FAULT; REMOVED AND REPLACED OF THE R4 DOOR SLIDE ASSEMBLY W/NEW IAW AMM 25-62-44. OPERATIONAL CHECK SUCCESSFUL.'
